MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; PROBE, RADIOFREQUENCY LESION
Model Number CU-10520U
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a radiofrequency procedure, the attachment of the electrode to the needle was broken off and the needle remained in the patient when removing the injection electrode.The needle was then surgically removed.It was reported that the patient was admitted to hospital beyond standard of care; however, the patient was discharged the same day of the procedure.The patient is expected to fully recover.

Brand Name
NA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21868490
Report Number3006630150-2025-02613
Device Sequence Number17323322
Product Code GXI
UDI-Device Identifier00813250016253
UDI-Public(01)00813250016253(17)281108(10)35249765
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K082012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-10520U
Device Catalogue NumberCU-10520U
Device Lot Number35249765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/18/2025
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown